Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6531
Title: Su alcuni determinanti collegati ad un particolare sistema algebrico
Authors: Guerra, Sergio
Issue Date: 1975
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Sergio Guerra, "Su alcuni determinanti collegati ad un particolare sistema algebrico", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 7 (1975), pp. 143-148.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
7 (1975)
URI: http://hdl.handle.net/10077/6531
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.07 (1975)

Files in This Item:
File Description SizeFormat
Guerra2RendMat07.pdf281.03 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

610
checked on Apr 11, 2019

Download(s)

233
checked on Apr 11, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.